# SDR V0XD2014122300278

- Difficulty date: December 23, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 26,897 hours, 19,301 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670318259S
- Condition: Corroded
- Location: Bs 330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 330 FLOORBEAM TEE CORRODED.  R & R IAW SRM 51-42-06 & 51-41-02.
